Sufficient classes of strategies in controllable countable Markov chains with total criterion
Doklady Akademii Nauk, Tome 275 (1984) no. 4, pp. 806-809
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_275_4_a8,
author = {I. M. Sonin and E. A. Feinberg},
title = {Sufficient classes of strategies in controllable countable {Markov} chains with total criterion},
journal = {Doklady Akademii Nauk},
pages = {806--809},
year = {1984},
volume = {275},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_275_4_a8/}
}
TY - JOUR AU - I. M. Sonin AU - E. A. Feinberg TI - Sufficient classes of strategies in controllable countable Markov chains with total criterion JO - Doklady Akademii Nauk PY - 1984 SP - 806 EP - 809 VL - 275 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1984_275_4_a8/ LA - ru ID - DAN_1984_275_4_a8 ER -
I. M. Sonin; E. A. Feinberg. Sufficient classes of strategies in controllable countable Markov chains with total criterion. Doklady Akademii Nauk, Tome 275 (1984) no. 4, pp. 806-809. http://geodesic.mathdoc.fr/item/DAN_1984_275_4_a8/